# SDR AU980580

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Support
- Condition: Damaged
- Location: Tail
- Stage of operation: TO
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT TAIL SUPPORT STRUT (POGO STICK) NOT REMOVED AND STOWED BEFORE THE AIRCRAFT DEPARTED.
